Alert archive / Nevada / Red Flag Warnings in 2007

Red Flag Warning 5, NWS Elko, NV

June 22, 2007

NWS Elko, NV issued this red flag warning at Jun 22, 2007, 2:34 PM PDT. It took effect at Jun 23, 2007, 4:09 AM PDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 22, 2007, 2:34 PM PDT (21:34 UTC)
In effect from
Jun 23, 2007, 4:09 AM PDT
Expired
Jun 23, 2007, 10:52 PM PDT
In force
19 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 222134
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
234 PM PDT FRI JUN 22 2007

NVZ451-231200-
/O.UPG.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/
/O.NEW.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/
/O.CON.KLKN.FW.W.0004.000000T0000Z-070623T0500Z/
HUMBOLDT COUNTY-
234 PM PDT FRI JUN 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY 
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE RED FLAG WARNING TODAY AND THE RED FLAG WARNING ON SATURDAY
ARE FOR THE FOLLOWING FIRE WEATHER ZONE:

451 - HUMBOLDT COUNTY


THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

A LOW PRESSURE SYSTEM APPROACHING THE WEST COAST WILL BRING WIND
GUSTS OF 25 TO 35 MPH THIS EVENING. THESE WINDS WILL COMBINE WITH
RELATIVE HUMIDITIES IN THE SINGLE DIGITS...CREATING HAZARDOUS FIRE
WEATHER CONDITIONS.

STRONG WINDS WILL INCREASE ONCE AGAIN LATE SATURDAY MORNING AND
CONTINUE INTO SATURDAY EVENING...COMBINING WITH LOW RELATIVE
HUMIDITIES...FOR THE RETURN OF HAZARDOUS FIRE WEATHER CONDITIONS.
AS SUCH...A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY IN
HUMBOLDT COUNTY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ452-455-457-231200-
/O.UPG.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/
/O.NEW.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
234 PM PDT FRI JUN 22 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY FOR 
GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
      EUREKA COUNTIES


THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A STRONG FRONT WILL MOVE THROUGH THE REGION SATURDAY EVENING.
SOUTHERLY WINDS AHEAD OF THIS FRONT ARE EXPECTED TO INCREASE TO 15
TO 25 MPH WITH GUSTS OF 30 TO 40 MPH...WITH THE POSSIBILITY OF
LOCALLY HIGHER WINDS. THESE WINDS WILL COMBINE WITH LOW RELATIVE
HUMIDITIES FOR THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS
FROM MID-MORNING THROUGH THE LATE EVENING HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ454-231200-
/O.CON.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/
CENTRAL LANDER AND EUREKA COUNTIES-
234 PM PDT FRI JUN 22 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING. 
 
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

A STRONG FRONT WILL MOVE THROUGH THE REGION SATURDAY EVENING.
SOUTHERLY WINDS AHEAD OF THIS FRONT ARE EXPECTED TO INCREASE TO
15 TO 25 MPH WITH GUSTS OF 25 TO 35 MPH...WITH THE POSSIBILITY OF
LOCALLY HIGHER WINDS. THESE WINDS WILL COMBINE WITH LOW RELATIVE
HUMIDITIES FOR THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS
FROM MID-MORNING THROUGH THE LATE EVENING HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ROOD
5 follow-up statements
000 
WWUS85 KLKN 230552
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
1052 PM PDT FRI JUN 22 2007

NVZ451-452-455-457-231400-
/O.CON.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
1052 PM PDT FRI JUN 22 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT
SATURDAY...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A STRONG FRONT WILL MOVE THROUGH THE REGION SATURDAY EVENING.
SOUTHERLY WINDS AHEAD OF THIS FRONT ARE EXPECTED TO INCREASE TO
15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH...WITH THE POSSIBILITY OF
LOCALLY HIGHER WINDS. THESE WINDS WILL COMBINE WITH LOW RELATIVE
HUMIDITIES FOR THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS
FROM MID-MORNING THROUGH THE LATE EVENING HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ454-231400-
/O.CON.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/
CENTRAL LANDER AND EUREKA COUNTIES-
1052 PM PDT FRI JUN 22 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE:

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

A STRONG FRONT WILL MOVE THROUGH THE REGION SATURDAY EVENING.
SOUTHERLY WINDS AHEAD OF THIS FRONT ARE EXPECTED TO INCREASE TO 15
TO 25 MPH WITH GUSTS OF 25 TO 35 MPH...WITH THE POSSIBILITY OF
LOCALLY HIGHER WINDS. THESE WINDS WILL COMBINE WITH LOW RELATIVE
HUMIDITIES FOR THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS
FROM MID-MORNING THROUGH THE LATE EVENING HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

CEC
000 
WWUS85 KLKN 231109
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
409 AM PDT SAT JUN 23 2007

NVZ454-231915-
/O.UPG.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/
/O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
/O.EXA.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/
CENTRAL LANDER AND EUREKA COUNTIES-
409 AM PDT SAT JUN 23 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY...

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE:

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL
BRING WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL
COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE
WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS
LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-452-455-457-231915-
/O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
/O.CON.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
409 AM PDT SAT JUN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY...

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL BRING
WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL COMBINE
WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE WEATHER
CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS LOW
PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CEC
000 
WWUS85 KLKN 231111 CCA
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
409 AM PDT SAT JUN 23 2007

NVZ454-232300-
/O.UPG.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/
/O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
/O.EXA.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/
CENTRAL LANDER AND EUREKA COUNTIES-
409 AM PDT SAT JUN 23 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY...

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE:

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL
BRING WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL
COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE
WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS
LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-452-455-457-232300-
/O.NEW.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
/O.CON.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
409 AM PDT SAT JUN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY...

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A LOW PRESSURE SYSTEM APPROACHING THE GREAT BASIN TODAY WILL BRING
WIND GUSTS OF 30 TO 40 MPH BY AFTERNOON. THESE WINDS WILL COMBINE
WITH VERY LOW RELATIVE HUMIDITIES TO CREATE CRITICAL FIRE WEATHER
CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS LOW
PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CEC
000 
WWUS85 KLKN 240013
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
513 PM PDT SAT JUN 23 2007

NVZ451-452-455-457-241215-
/O.CON.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/
/O.CON.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
513 PM PDT SAT JUN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM
PDT SUNDAY.

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
      EUREKA COUNTIES

A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO
BRING WIND GUSTS OF 30 TO 40 MPH THROUGH THIS EVENING...THAT ARE
COMBINING WITH LOW RELATIVE HUMIDITIES TO CREATE HAZARDOUS FIRE
WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS
LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ454-241215-
/O.CON.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/
/O.CON.KLKN.FW.W.0006.070624T1800Z-070625T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-
513 PM PDT SAT JUN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM
PDT SUNDAY. 

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE:

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO
BRING WIND GUSTS OF 30 TO 40 MPH THROUGH THIS EVENING...THAT ARE
COMBINING WITH LOW RELATIVE HUMIDITIES TO CREATE HAZARDOUS FIRE
WEATHER CONDITIONS. MUCH THE SAME IS IN STORE FOR SUNDAY AS THIS
LOW PRESSURE SYSTEM MOVES INTO THE GREAT BASIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

ROOD
000 
WWUS85 KLKN 240552
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
1052 PM PDT SAT JUN 23 2007

NVZ451-452-455-457-241400-
/O.CAN.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/
/O.EXT.KLKN.FW.W.0006.070624T0552Z-070625T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
1052 PM PDT SAT JUN 23 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...

THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH EARLY SATURDAY 
MORNING TO 9 PM PDT SUNDAY.

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY 
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 
455 - WHITE PINE COUNTY 
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO
BRING WIND GUSTS OF 35 MPH AND LOW RELATIVE HUMIDITES THROUGH LATE
THIS EVENING...THEREFORE...THE RED FLAG WARNING HAS BEEN EXTENDED
INTO LATE TONIGHT AND INTO EARLY SATURDAY MORNING. WESTERLY WINDS
WILL QUICKLY INCREASE ONCE AGAIN SATURDAY AFTERNOON WITH 
RELATIVE HUMIDITIES NEAR 5 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ454-241400-
/O.CAN.KLKN.FW.W.0005.000000T0000Z-070624T0600Z/
/O.EXT.KLKN.FW.W.0006.070624T0552Z-070625T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-
1052 PM PDT SAT JUN 23 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...

THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH EARLY SATURDAY MORNING
TO 9 PM PDT SUNDAY. 

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE:

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

A LOW PRESSURE SYSTEM NEARING THE GREAT BASIN WILL CONTINUE TO
BRING WIND GUSTS OF 35 MPH AND LOW RELATIVE HUMIDITES THROUGH LATE
THIS EVENING...THEREFORE...THE RED FLAG WARNING HAS BEEN EXTENDED
INTO LATE TONIGHT AND INTO EARLY SATURDAY MORNING. WESTERLY WINDS
WILL QUICKLY INCREASE ONCE AGAIN SATURDAY AFTERNOON WITH 
RELATIVE HUMIDITIES NEAR 5 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

TT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 22, 2:10 AM PDT, 12 hours 24 minutes earlier.

Area forecast discussion, Jun 22, 2:10 AM PDT, 12 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
210 AM PDT FRI JUN 22 2007

.SYNOPSIS...TEMPERATURES WILL PEAK TODAY BEFORE A LOW PRESSURE
SYSTEM BEGINS TO MOVE INTO THE GREAT BASIN ON SATURDAY WITH
TEMPERATURES 5 TO 10 DEGREES COOLER BY SUNDAY...MAINLY ACROSS THE
NORTH. THIS LOW PRESSURE SYSTEM WILL ALSO BRING BREEZY TO WINDY
CONDITIONS ON SATURDAY.
&&

.SHORT TERM...TEMPERATURES WILL PEAK TODAY BEFORE A DRY COOL FRONT
BEGINS TO MAKE ITS WAY ACROSS NRN NV ON SATURDAY. MAIN COOLING
SATURDAY WILL BE ACROSS WRN NV AS COOL FRONT WONT MAKE IT INTO ERN NV
UNTIL EVENING. WINDS WILL BEGIN TO PICK UP TODAY AHEAD OF THIS COOL
FRONT AND WILL BECOME BREEZY ACROSS HUMBOLDT COUNTY. EXPECTING
BREEZY TO WINDY CONDITIONS ALL AREAS SATURDAY. WILL CONTINUE TO SEE
SOME CLOUD BUILDUPS IN THE AFTERNOONS OVER PORTIONS OF CNTRL AND
ERN NV AS MODELS CONTINUE TO SHOW SOME SLIGHT INSTABILITY...BUT NOT
EXPECTING ANY TSTMS TO DEVELOP AS AIRMASS TOO DRY. CEC

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY...MEDIUM TO LONG RANGE
MODELS CONTINUE TO SHOW GOOD CONSISTENCY...THEREFORE MADE FEW
CHANGES TO PREV. FORECAST. MODELS SHOW WEAK PACIFIC COLD FRONT
PUSHING ACROSS NRN AND CNTRL NV LATE SATURDAY AND INTO SUNDAY
LEADING TO SLIGHTLY COOLER TEMPS INTO MONDAY. MAIN UPPERLEVEL TROUGH
EXPECTED TO SLIDE EAST WELL NORTH OF THE AREA...SO NO PRECIP IS
EXPECTED THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK.

AS THE COLD FRONT PUSHES EAST AND WEAKENS...DRY SOUTHWEST FLOW IS
EXPECTED TO DEVELOP ACROSS THE REGION FROM TUESDAY THROUGH THURSDAY
AS MODELS SHOW FOUR CORNERS UPPERLEVEL HIGH PRESSURE SLOWLY
REBUILDING ACROSS THE SOUTHWEST U.S. TEMPS EXPECTED TO WARM BACK
INTO THE 90S NEXT WEEK WITH VERY DRY AIR OVER THE AREA.  GFS
ENSEMBLE...ECMWF...AND OPERATIONAL GFS CONTINUE TO HINT THAT A
STRONG PACIFIC TROUGH WILL DEEPEN AND DIG SOUTH INTO THE ERN PACIFIC
LATE NEXT WEEK...WHICH COULD RESULT IN COOLER TEMPS AND MORE IN THE
WAY OF MOISTURE FOR THE AREA. WILL KEEP AN EYE ON THIS SYSTEM EVEN
THOUGH THIS SOLUTION IS NOT CLIMATOLOGICALLY FAVORED FOR THIS TIME
OF THE YEAR. HOWEVER...LONG RANGE MODELS HAVE BEEN AMAZINGLY
PERSISTENT WITH THIS SYSTEM THE PAST FEW DAYS.  TT
&&

.AVIATION...TAFS AND TWEBS COVER EXPECTED VFR CONDITIONS THROUGH
FRIDAY EVENING.
&&

.FIRE WEATHER...WINDS WILL PICK UP TODAY ACROSS HUMBOLDT COUNTY AS
COOL FRONT APPROACHES THE AREA. EXPECTING WIDESPREAD WIND GUSTS IN
EXCESS OF 30 MPH SO WILL CONTINUE WITH THE RED FLAG WARNING IN THAT
ZONE. IT WILL BECOME BREEZY TO WINDY ACROSS ALL ZONES ON SATURDAY AS
COOL FRONT WORKS ITS WAY INTO WRN NV DURING THE DAY AND INTO ERN NV
DURING THE EVENING. THEREFORE WILL CONTINUE WITH THE FIRE WEATHER
WATCH FOR ALL ZONES ON SATURDAY. VERY DRY AIRMASS WILL CONTINUE
ACROSS THE REGION WITH RH DROPPING INTO THE SINGLE DIGITS DURING
THE AFTERNOONS WITH VERY POOR RECOVERIES AT NIGHT. WILL CONTINUE TO
SEE SOME AFTERNOON CLOUD BUILDUPS ACROSS PORTIONS OF ERN AND CNTRL
NV BUT NOT EXPECTING ANY TSTMS. CEC
&&

.LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING TODAY FOR FIRE
WEATHER ZONE 451. FIRE WEATHER WATCH SATURDAY FOR FIRE WEATHER
ZONES 451 452 454 455 AND 457.

Nearby

Red Flag Warnings in Nevada, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.